# SDR PLGA970926A

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751BA
- Make and model: Saab SF340A
- Aircraft serial: 340A157
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: GE387
- Condition: Failed
- Location: Nlg Ind
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

ROC - FLT 4708 - WHEN GEAR WAS SELECTED DOWN FOR LANDING, THERE WAS NO DOWN AND LOCKED INDICATION FOR NOSE GEAR.  CREW PERFORMED A GO-AROUND AND TESTED LIGHTS IN GEAR POSITION INDICATOR.  FOUND BOTH BULBS IN NOSE POSITION BURNED OUT.  CREW REPLACED BULBS AND INDICATION WAS NORMAL.  AIRCRAFT LANDED WITHOUT INCIDENT.  (M)
